Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Delayed in periods, please help

hello.i am 24 yrs old, LMP was 29-1-2010, it was rather a heavy which i had only during menarche..not after that.i usually have a 30-32 days cycle. bleeding is usually for 5-6 days.but this month i have not yet got my periods.this is the second time my periods is being delayed beyond a week of the expected date...the last time was in september 2009...but at that time i got my periods without any medication or anything...just got it late by 8-9 days.please help.i am very scared to take provera or such hormones..though it doesnt cause any harm.what do i do now?
Asked On : Tue, 9 Mar 2010
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

You should be considering a detailed investigation and evaluation of your conditions. Get the hormonal patterns tested, amy be your body is responding diffrent. or may be your menstrual cycles duration is getting readjusted. Based on all these results, the specialist will decide what approach will be the best for you to treat you.

Answered: Sat, 13 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor